Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wellbutrin and Light Sensitivity

Posted by KathrynLex on April 7, 2004, at 15:28:36

Hi Guys,

I'm on 150 mgs of Wellbutrin with 20 mgs of Lexapro. I recently started taking Wellbutrin and am experiencing an extreme sensitivity to light. Sunlight really hurts my eyes, indoor lights aren't quite as bad but I still have to squint. It's starting to cause headaches.

Has anyone else experienced this? Does it go away? I just talked to my pharmacist and he said he's never heard of Wellbutrin causing light sensitivity.

Any feedback would be great! Thanks.

K.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:333769
URL: http://www.dr-bob.org/babble/20040407/msgs/333769.html